# SDR 2A6D20250602002

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N267AM
- Make and model: Snias AS350B3
- Aircraft serial: 7215
- Aircraft time: 6,006 hours, 12,106 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,681 hours, 11,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A21135921
- Condition: Chafed
- Location: Zone 200
- Part time: 6,006 hours, 12,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE WAS DISCOVERED ON THE R/H CABIN FLOOR EDGE P/N: 350A21-1359-21
